The cardinality of compact spaces satisfying the countable chain condition

Research output: Contribution to journalArticle

Abstract

We prove that for a compact Hausdorff space X, if λc(X)

Original languageEnglish
Pages (from-to)41-55
Number of pages15
JournalTopology and its Applications
Volume174
DOIs
Publication statusPublished - 2014 Sep 1
Externally publishedYes

Fingerprint

Chain Condition
Compact Hausdorff Space
Compact Space
Countable
Cardinality

Keywords

  • Compact space
  • Countable chain condition
  • Dyadic system
  • Elementary submodel space
  • Independent family
  • Precaliber

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

The cardinality of compact spaces satisfying the countable chain condition. / Usuba, Toshimichi.

In: Topology and its Applications, Vol. 174, 01.09.2014, p. 41-55.

Research output: Contribution to journalArticle

@article{55ce8ee0d4a04504a659e2d3ddb9b6bb,
title = "The cardinality of compact spaces satisfying the countable chain condition",
abstract = "We prove that for a compact Hausdorff space X, if λc(X)",
keywords = "Compact space, Countable chain condition, Dyadic system, Elementary submodel space, Independent family, Precaliber",
author = "Toshimichi Usuba",
year = "2014",
month = "9",
day = "1",
doi = "10.1016/j.topol.2014.05.025",
language = "English",
volume = "174",
pages = "41--55",
journal = "Topology and its Applications",
issn = "0166-8641",
publisher = "Elsevier",

}

TY - JOUR

T1 - The cardinality of compact spaces satisfying the countable chain condition

AU - Usuba, Toshimichi

PY - 2014/9/1

Y1 - 2014/9/1

N2 - We prove that for a compact Hausdorff space X, if λc(X)

AB - We prove that for a compact Hausdorff space X, if λc(X)

KW - Compact space

KW - Countable chain condition

KW - Dyadic system

KW - Elementary submodel space

KW - Independent family

KW - Precaliber

UR - http://www.scopus.com/inward/record.url?scp=84903718301&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84903718301&partnerID=8YFLogxK

U2 - 10.1016/j.topol.2014.05.025

DO - 10.1016/j.topol.2014.05.025

M3 - Article

AN - SCOPUS:84903718301

VL - 174

SP - 41

EP - 55

JO - Topology and its Applications

JF - Topology and its Applications

SN - 0166-8641

ER -